Notre Dame Journal of Formal Logic

On the logic of continuous algebras.

Jiří Adámek, Alan H. Mekler, Evelyn Nelson, and Jan Reiterman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 29, Number 3 (1988), 365-380.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093637934

Zentralblatt MATH identifier
0667.08004

Mathematical Reviews number (MathSciNet)
MR953705

Digital Object Identifier
doi:10.1305/ndjfl/1093637934

Subjects
Primary: 03B60: Other nonclassical logic
Secondary: 03C05: Equational classes, universal algebra [See also 08Axx, 08Bxx, 18C05] 03G25: Other algebras related to logic [See also 03F45, 06D20, 06E25, 06F35] 08A99: None of the above, but in this section

Citation

Adámek, Jiří; Mekler, Alan H.; Nelson, Evelyn; Reiterman, Jan. On the logic of continuous algebras. Notre Dame J. Formal Logic 29 (1988), no. 3, 365--380. doi:10.1305/ndjfl/1093637934. http://projecteuclid.org/euclid.ndjfl/1093637934.


Export citation